×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

question please!!

More
9 years 4 months ago #1 by alexanders_mama
alexanders_mama replied the topic: Re:question please!!
Sounds to me like it's Yaz side effects. How much information did you receive about the pill?
Did the doc explain to you how it worked? The side effects?
You may need to look into other methods of birth control, don't completely trust everything your doctor tells you.

Please Log in or Create an account to join the conversation.

More
9 years 4 months ago #2 by fuckthis
fuckthis replied the topic: Re:question please!!
thanks everyone!
yea im pretty sure they are just side effects but its still possible so ill wait until my next period and let everyone know :]
thank you for responding!!

Please Log in or Create an account to join the conversation.

  • Autumn
  • Autumn's Avatar
9 years 4 months ago #3 by Autumn
Autumn replied the topic: Re:question please!!
It's always a possibility, and best to be on the safe side. I never really got headaches until I got on prenatal vitamins. Every woman's body reacts differently, apparently, so I can't say anything. I never really got too sick- once again, until prenatal vitamins- so you never know. As for cramps, make sure they're light. If not, then that could be a symptom of an early miscarriage. Most miscarriages happen before you even realize that you're pregnant! Keep updated and I'm here if you need to talk. :)

Also, birth control can be easily unconcentrated. What I mean is that my ex-boyfriend's mom got pregnant and she was on birth control. It was because of an allergy shot that she had gotten that diluted the effects of the pill.

Please Log in or Create an account to join the conversation.

More
9 years 4 months ago #4 by MySunshine
MySunshine replied the topic: Re: question please!!
idk, it could just be side affects from the birth control.

i would recommend seeing a doctor for a test since they can tell earlier, but if you're patient, i guess you could wait until your next period.

the sucky thing is that a lot of the time it'll feel like symptoms of pregnancy when really you're just starting your period again. so you'll be freaking out for nothing.

Please Log in or Create an account to join the conversation.

More
9 years 4 months ago #5 by StarStruck17070
StarStruck17070 replied the topic: Re:question please!!
i used to be on yaz and i never really got symptoms like that..
but birth control has a different effect and everyone.
yaz never let me down with unprotected sex.
but yeah it's always a possibility of course, so my advice would be to wait it out until your next period or go to your doctor and ask them about it.

Please Log in or Create an account to join the conversation.

More
9 years 4 months ago #6 by fuckthis
fuckthis created the topic: question please!!
hey everyone i have a question that i really would like answered. if you could help thatd be great!

so im on Yaz.. the birth control and have been for almost two months. my boyfriend and i have been having unprotected sex and hes came in me a couple times.

i get headaches and non menstrual cramps (i just had my period) i was just wondering if it could be possible i was pregnant or if its from bc or just because ha. i know that by having unprotected sex i could get preg.

im just going to wait it out till my next period and if it comes then i know the answer, but i was just wondering because it sucks waiting.

so if i could get someones opinion that would be great!

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl